diabetestalk.net

Lantus And Leg Swelling

Share on facebook

Will You Have Swelling Of The Ankles - Feet - Legs With Lantus Solostar - From Fda Reports - Ehealthme

A study for a 30 year old woman who takes Bisoprodol Fumarate, Prednisone, Aspirin NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered. WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health. DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk. You may report adverse side effects to the FDA at or 1-800-FDA-1088 (1-800-332-1088). If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date. Continue reading >>

Share on facebook

Popular Questions

  1. BearsBearsBears_wooo

    T2 here. Doc started me on invokamet in March, and then added Lantus in April. After getting the Lantus numbers to where they needed to be to get proper results, I kept losing too much weight so we stopped invokamet.
    On Lantus alone, blood sugar numbers were still good, but my feet and ankles have swollen to the point where I can barely wear 4E width shoes when I am normally D width.
    Has anyone else experienced swelling while using Lantus ?
    I have sent my doc a message asking how bad it would be to take no Lantus for 3 days to see if the swelling goes down.
    Of course, I'll listen to my doc, but I'm just wondering if anyone here has an opinion they'd would share.
    Thanks all.

  2. troycheek

    I've never experienced it, but it turns out that "Bloating or swelling of the face, hands, lower legs, or feet" on the list of known side effects. My mother's feet swell often, but she's got a lot of things going on besides diabetes, so it's hard to tell the cause.
    On a side note, be thankful that your doctor saw weight loss as a problem and adjusted your meds. Shortly after my diagnosis, I had a doctor who had the "being overweight is the only cause of diabetes and losing weight is the only way to cure it" attitude and changing meds was completely out of the questions because the faster I lost weight, the sooner I wouldn't be diabetic anymore. I went through several doctors back then.

  3. BearsBearsBears_wooo

    My doc didn't see it as a problem. I told him it was a problem. BMI is bullsh*t.
    Good for you in changing docs though. I've "fired" two podiatrists who kept telling me my footpain was Neuropathy related.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetic diet